# SDR AALA201504299006

- Difficulty date: April 28, 2015
- Submitted: April 29, 2015
- Operation: Air carrier
- Aircraft: N201UU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27810
- Aircraft time: 65,862 hours, 23,425 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Proximity Switch
- Condition: Inoperative
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C1 CHECK, L2 DOOR AFT GIRT BAR PROXIMITY SWITCH INOPERATIVE.  REPLACED & ADJUSTED L2 DOOR AFT PROXIMITY SWITCH IAW AMM 25-66-11-002-001, 25-66-11-402-007 & 25-66-11-822-011.
